# SDR AT9900714

- Difficulty date: October 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N812AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47359
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Window Frame
- Part number: 59122851
- Condition: Corroded
- Location: Bs 699
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND UPPER CORNER OF WINDOW FRAME WAS CRACKED AT BS 699R.  REMOVED WINDOW FRAME, INSTALLED NEW WINDOW FRAME IAW DC9 SRM 51-30-5, 53-04 FIGURE 34.
